# SDR 99UAL900543

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 582233
- Condition: Inop
- Location: Row 15-18
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 15-18 LEFT SIDE ARE INTERMITTENT.  UPPER DECK EEL POWER PACK FAILED.  REPLACED POWER PACK.
